# SDR USAASA02103

- Difficulty date: November 30, 2002
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 739 - EN ROUTE LGA-MSY, A SMOKE ODOR WAS PRESENT IN THE COCKPIT AND CABIN DURING DESCENT.  NO VISIBLE SMOKE WAS NOTICED AND NO SOURCE WAS IDENTIFIED.  MAINTENANCE RESET THE CABIN ZONE CONTROLLER AND OPERATIONALLY CHECKED OK.  AIRCRAFT WAS INSPECTED, BUT THE ODOR WAS NOT DUPLICATED IN EITHER THE COCKPIT OR CABIN.  (M)
